# SDR FDEA201205181874

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Elevator
- Component: Elevator
- Component part number: NLC6043506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DETACHABLE ELEVATOR L/E FRONT SPAR LOWER CAP AREA FOUND WITH SURFACE CORROSION.  SURFACE CORROSION REMOVED IAW SRM 51-21-01, VOL II, REV 98.   FOUND TO EXCEED LIMITS IAW SRM 55-00-01, FIG 1A VOLUME I REV 98.  REPAIR ACCOMPLISHED IAW EA 8-5520-160617 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
